I Took The Morning After Pill But

2 Replies
Katey - November 9

I had s_x and didnt use a condom for the start of it, so i went to my GP and got the morning after pill. However i come on to weeks early and insted of it being the normal colour red it was black. im so sceard because im only 16 and dernt go back to my doctor and ask whats happend? I askd 1 mate about it and she sed i had an abotion please can you tell me why this happend? :(

 

becky - November 9

are you sure it wasnt a brown color cuz that is normal for it to be a little brown i hope everything is ok sweetie and you didnt have an abortion by takin the pill if you were pregnant from that time it would have taken at least 2 weeks 2 tell not the next day i hope everythin is ok

 

brucen - November 9

The morning after pill does not cause abortions, it just prevents you from becoming pregnant. You won't be given the morning after pill if you are pregnant. Did you take the pills as directed?

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?